Development of de novo psoriasis during nivolumab therapy in a patient with small cell lung cancer


GÜVEN D. C. , KILIÇKAP S. , GÜNER G. , TABAN H. , DİZDAR Ö.

JOURNAL OF ONCOLOGY PHARMACY PRACTICE, cilt.26, sa.1, ss.256-258, 2020 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 26 Konu: 1
  • Basım Tarihi: 2020
  • Doi Numarası: 10.1177/1078155219877234
  • Dergi Adı: JOURNAL OF ONCOLOGY PHARMACY PRACTICE
  • Sayfa Sayıları: ss.256-258

Özet

Introduction The immune checkpoint inhibitors recently entered to small cell lung cancer (SCLC) stage, firstly in the third and recently in the first lines of therapy. This efficacy comes at the expense of many toxicities including skin toxicity. This toxicity is usually in the form of rash and pruritis; however, rare reactions like psoriasis can also be seen. Case report Herein, we report an SCLC case who developed de novo psoriasis while treated with nivolumab as the third-line treatment for SCLC. Management and outcome The psoriatic plaques were regressed with the topical highly potent steroid therapy, and immunotherapy was continued without further complications. Discussion We think that rare adverse events like de novo psoriasis are important considering the expanding role of these agents; their timely recognition and treatment are important in the management of cancer patients.